MAUDE Adverse Event Report: HTL-STREFA S.A. 1. BRAND NAME DROPLET PEN NEEDLE

HTL-STREFA S.A. 1. BRAND NAME DROPLET PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In the submitted notification, there was reported primig problems.Customer stated several pen needles failed to prime and dispense insulin.The user completed the injection using a replacement pen needle and reported no adverse health consequences.The pen injectors used was lantus solostar pen injector.The insulin doses are closely correlated with the patient's condition and glycaemic control.Whether the patient has received adequate doses of insulin can be assessed throughout the day during glucose measurements.Considering the above, the administration of insulin is not indifferent (glucose monitoring) to the patient and cannot be overlooked.Concerns about the administration of a full or incomplete dose of insulin are monitored by patients on an ongoing basis, therefore the risk of serious health complications is low.Glycaemic control is the main measure of diabetic status assessment and is an important parameter of daily therapy.History of previous, similar events show that a level of confirmed defects of product in comparison to quantity sold is negligible, the ratio of the confirmed complaints is on very low level.The defect was observed during evaluation of archival sample: (12 pen needle) and customers sample (10 pen needle).In these pen neeedles ack of patency were found.Information about defect was immediately forwarded to appropriate department.Capa actions has been introduced to the complained problem.Production process has been verify.No defects in dhr reviewed.Although no harm occurred in this event, blockage of a pen needle represents a malfunction of the device, as it failed to perform its intended function of enabling insulin delivery.If such a malfunction were to recur and remain undetected, it could potentially result in under-delivery or non-delivery of insulin, which may lead to serious deterioration of health.Based on the above, despite the absence of patient harm, the event is assessed as a reportable malfunction under fda mdr requirements.Final recommendation of the hhe team: to report the event in the united states, where the event occurred.
 
Event or Problem Description
On (b)(6) 2026 htl-strefa inc.Received a phone call complaint.Customer stated several pen needles failed to prime and dispense insulin.Customer uses the lantus solostar pen injector.Customer did not suffer any mis dosing from the complaint.The customer stated it takes dialing units 2 to 3 times and then the insulin shoots out of the pen needle as if it's under pressure.We are providing replacement samples and the customer agreed to submit samples for investigation analysis.On 2026-03-23 sample under complaint has been returned for further evaluation.

Brand Name
1. BRAND NAME DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key24696137
Report Number9613304-2026-00008
Device Sequence Number10176817
Product Code FMI
UDI-Device Identifier00857273002091
UDI-Public(01)00857273002091(17)300101(10)F58A4
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number32G X 4MM
Device Catalogue Number9215
Device Lot NumberF58A4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale